Home » Frequently asked Questions on Health » Do legs of a kidney transplant patient hurt often?

Do legs of a kidney transplant patient hurt often?

Q: I am 25 years old and had a kidney transplant six months back. My mother gave me a kidney. When I walk, my legs start paining and I feel that the blood is gushing down in my legs. What is the problem? I take a lot of medicines including Pangraph 2 mg, Mycept 1500 mg, Pantocid, Contifloicon 0.4 mg, Flotral 10 mg, Osto calcium, Ferrium, Angigem, Niftrain 100 mg, Wyslone 5 mg, Minipress 10 mg and Amlodepin 20 mg.

A:I think you need more salt. I think you are getting cramps in your legs, which is giving you this sensation. Transplant patients loose a lot salt in their urine. I notice that you are on heavy medication for high blood pressure, I hope you are not on salt restriction because of that, but I think your salt intake is not adequate for your kidney.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------